UM

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Robust fast method for variable-order time-fractional diffusion equations without regularity assumptions of the true solutions Journal article
Applied Mathematics and Computation, 2022,Volume: 430
Authors:  Zhang, Jiali;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/13
Exponential-sum-approximation Method  Fast Algorithm  Variable-order Caputo Fractional Derivative  
A circulant preconditioner for the Riesz distributed-order space-fractional diffusion equations Journal article
Linear and Multilinear Algebra, 2022
Authors:  Huang,Xin;  Fang,Zhi Wei;  Sun,Hai Wei;  Zhang,Chun Hua
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/09
Circulant Preconditioner  Distributed-order  Preconditioned Conjugated Gradient Method  Space-fractional Diffusion Equations  
A fast algorithm for two-dimensional distributed-order time-space fractional diffusion equations Journal article
Applied Mathematics and Computation, 2022,Volume: 425
Authors:  Sun, Lu Yao;  Fang, Zhi Wei;  Lei, Siu Long;  Sun, Hai Wei;  Zhang, Jia Li
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
Block-circulant-circulant-block Preconditioner  Distributed-order Fractional Derivative  Exponential-sum-approximation Method  Fast Algorithm  Stability And Convergence  Time-space Fractional Equation  
Pointwise error estimate and stability analysis of fourth-order compact difference scheme for time-fractional Burgers’ equation Journal article
Applied Mathematics and Computation, 2022,Volume: 418
Authors:  Zhang, Qifeng;  Sun, Cuicui;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/04
Compact Difference Scheme  Fractional Burgers’ Equation  Pointwise Error Estimate  Reduction Order Method  
An unconditionally positivity-preserving implicit-explicit scheme for evolutionary stable distribution model Journal article
Journal of Computational and Applied Mathematics, 2022,Volume: 403
Authors:  Zhang, Chun-Hua;  Chen, Guang-Ze;  Fang, Zhi-Wei;  Lin, Xue-lei;  Sun, Hai-Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/04/04
A fast finite volume method for spatial fractional diffusion equations on nonuniform meshes[Formula presented] Journal article
Computers and Mathematics with Applications, 2022,Volume: 108,Page: 175-184
Authors:  Fang, Zhi Wei;  Zhang, Jia Li;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/03/04
Banded Preconditioner  Fast Algorithm  Finite Volume Method  Spatial Fractional Diffusion Equations  Sum-of-exponentials Technique  
Fast Second-Order Evaluation for Variable-Order Caputo Fractional Derivative with Applications to Fractional Sub-Diffusion Equations Journal article
Numerical Mathematics, 2022,Volume: 15,Issue: 1,Page: 200-226
Authors:  Zhang, Jia Li;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:0 | Submit date:2022/05/17
Convergence  Exponential-sum-approximation Method  Fast Algorithm  Stability  Time-fractional Sub-diffusion Equation  Variable-order Caputo Fractional Derivative  
Exponential-sum-approximation technique for variable-order time-fractional diffusion equations Journal article
Journal of Applied Mathematics and Computing, 2022,Volume: 68,Issue: 1,Page: 323-347
Authors:  Zhang, Jia Li;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:11 TC[Scopus]:9 | Submit date:2022/03/04
Exponential-sum-approximation Method  Fast Algorithm  Stability And Convergence  Time-fractional Diffusion Equation  Variable-order Caputo Fractional Derivative  
Effects of Qing Chang Suppository Powder and its Ingredients on IL-17 Signal Pathway in HT-29 Cells and DSS-induced Mice Journal article
Phytomedicine, 2021,Volume: 87
Authors:  Zhou, Gui;  Kong, Wei Song;  Li, Zhi Cheng;  Xie, Rui Fang;  Yu, Tian Yuan;  Zhou, Xin
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/12/08
Il-17a Pathway  Qing Chang Suppository  Ulcerative Colitis  
Splitting preconditioning based on sine transform for time-dependent Riesz space fractional diffusion equations Journal article
Journal of Applied Mathematics and Computing, 2021,Volume: 66,Issue: 1-2,Page: 673–700
Authors:  Lu,Xin;  Fang,Zhi Wei;  Sun,Hai Wei
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/09
Gmres Method  Riesz Space Fractional Diffusion Equations  Shifted Grünwald Discretization  Sine-transform-based Splitting Preconditioner  Symmetric Positive Definite Toeplitz Matrix